# SDR CALA2012042300293

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 42,537 hours, 15,530 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6937319312
- Part serial: D03718
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 37,364 hours, 13,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT 8000 FT, THE LT PACK LIGHT CAME ON.  QRH PROCEDURE RESET AND CAME ON 1 MINUTE LATER.  AIR RETURN TO DEPARTURE.  USED APU WITH LT PACK OPERATING NORMAL.  FOUND LT ZONE TEMP/PACK CONTROLLER FAULTY.  R & R LT CONTROLLER REF AMM 21-61-20-000-801/400-801.  OPS CHECKED GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT 1497114,  SN OFF 01701 CONTROLLER, CAB OFF 58-2161-9-0002 1701, ON 58-2161-9-0002 3807.
